MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1200-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
This emdr was submitted as the regulatory assessment decision for this complaint was corrected due to a remediation effort associated with (b)(4).Block d2b: additional pro codes: nhl, pjs.Block b3: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) has passed away.No additional information was available.The cause of death was not reported.The physician for the patient provided information that the patient suffered from dementia and that was believed to have contributed to their death.They indicated the stimulator was not thought to have caused or contributed to the death.The stimulator remained implanted.
 
Additional Manufacturer Narrative
Block d2b: additional pro codes: nhl, pjs.Block b3: approximated based on the date the manufacturer became aware of the event.The subject device was not returned; therefore, no device evaluation was performed.A review of the available clinical information and investigation activities identified a reported adverse outcome (death).However, the information provided included only a potential contributing condition, which could not be confirmed or substantiated with objective evidence.No device malfunction or deficiency was identified based on the available information.Given the limitations of the investigation and the absence of sufficient objective evidence to establish causality, the probable cause is assessed as cause not established.
 
Event or Problem Description

Brand Name
VERCISE GEVIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25019493
Report Number3006630150-2026-02698
Device Sequence Number13336001
Product Code MHY
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)220603(10)742874
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/03/2022
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number742874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/21/2026
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient SexMale